MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CARTO VIZIGO¿ 8.5F BI-DIRECTIONAL GUIDING SHEATH - LARGE; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC CARTO VIZIGO¿ 8.5F BI-DIRECTIONAL GUIDING SHEATH - LARGE; INTRODUCER, CATHETER
Catalog Number D138503
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a right-sided idiopathic ventricular tachycardia ablation procedure with a carto vizigo¿ 8.5f bi-directional guiding sheath - large and the device was visibly damaged during the procedure.The sheath was damaged while the stsf catheter was being removed.The hemostatic valve dislodged from the sheath.The medical team tried to put the valve back in place without resolution.The procedure was continued.No patient consequences were reported.

Brand Name
CARTO VIZIGO¿ 8.5F BI-DIRECTIONAL GUIDING SHEATH - LARGE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22007005
Report Number2029046-2025-01520
Device Sequence Number18116040
Product Code DYB
UDI-Device Identifier10846835016260
UDI-Public10846835016260
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN SYSTEM; STSF CATHETER
Patient SexUnknown